Mathematical Methods of Operations Research

, Volume 67, Issue 3, pp 471–478

Vector Ekeland’s variational principle in an F-type topological space


  • Guang-Ya Chen
    • Institute of Systems ScienceChinese Academy of Sciences
  • X. Q. Yang
    • Department of Applied MathematicsThe Hong Kong Polytechnic University
    • School of Economics Business and AdministrationChongqing University
Original Article

DOI: 10.1007/s00186-007-0205-6

Cite this article as:
Chen, G., Yang, X.Q. & Yu, H. Math Meth Oper Res (2008) 67: 471. doi:10.1007/s00186-007-0205-6


In this paper, we first give a vector-valued version of Brézis and Browder’s scalar general principle. We then apply the vector-valued general principle to study a vector Ekeland’s variational principle in a F-type topological space, which unifies and improves the corresponding vector-valued Ekeland’s variational results in complete metric space.


Vector Ekeland’s Variational PrincipleF-type topological spaceCauchy sequence

Copyright information

© Springer-Verlag 2007